# SDR GR4D20171116005

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N518QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5075
- Aircraft time: 12,562 hours, 4,339 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 12,562 hours, 4,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT INBOARD FLIGHT SPOILER TO HAVE LARGE SECTION OF DELAMINATON AROUND SET SCREW.
